# SDR REXA2016111302267

- Difficulty date: November 13, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK BETWEEN BS 559+110 TO 568 IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW  SRM 53-61-49.  REMOVED AND REPLACED THE SEAT TRACK IAW REO-601R-53-00-485.
